Show simple item record

dc.contributor.authorDing, Xiao-Li
dc.contributor.authorNieto Roig, Juan José
dc.date.accessioned2020-05-08T12:42:07Z
dc.date.available2020-05-08T12:42:07Z
dc.date.issued2018
dc.identifier.citationDingX. L. and NietoJ. J. (2018) “Controllability of nonlinear fractional delay dynamical systems with prescribed controls”, Nonlinear Analysis: Modelling and Control, 23(1), pp. 1-18. doi: 10.15388/NA.2018.1.1
dc.identifier.issn1392-5113
dc.identifier.urihttp://hdl.handle.net/10347/22164
dc.description.abstractIn this paper, we consider controllability of nonlinear fractional delay dynamical systems with prescribed controls. We firstly give the solution representation of the fractional delay dynamical systems using Laplace transform and Mittag–Leffler functions. Then we give necessary and sufficient conditions for the controllability criteria of linear fractional delay dynamical systems with prescribed controls. Further, we use a fixed point theorem to establish the sufficient condition for the controllability of nonlinear fractional delay dynamical systems with prescribed controls. In particular, we determine several sufficient conditions on the nonlinear function term so that if the linear system is controllable, then the nonlinear system is controllable. Finally, we give two examples to demonstrate the applicability of our obtained results.
dc.description.sponsorshipXiao-Li Ding was supported by the Natural Science Foundation of China (NSFC) under grant 11501436 and Young Talent fund of University Association for Science and Technology in Shaanxi, China, under Grant 2017070. Juan J. Nieto was partially supported by the Ministerio de Economa y Competitividad of Spain under grant MTM2013-43014-P and XUNTA de Galicia under grant GRC2015-004
dc.language.isoeng
dc.publisherVilnius University Press
dc.relationinfo:eu-repo/grantAgreement/MINECO/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2013-43014-P/ES/RETOS EN LA GESTION DE LA PLANTA INVASORA CARPOBROTUS EDULIS: CAMBIOS FENOTIPICOS EN EL CURSO DE LA INVASION, RESPUESTAS A ESCENARIOS DE CAMBIO GLOBAL Y CONTROL BIOLOGICO
dc.rights© Vilnius University, 2018. This work is licensed under a Creative Commons Attribution 4.0 International License
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/
dc.subjectFractional delay dynamical systems
dc.subjectPrescribed controls
dc.subjectControllability
dc.subjectMittag–Lefflerfunction
dc.subjectFixed point theorem
dc.titleControllability of nonlinear fractional delay dynamical systems with prescribed controls
dc.typeinfo:eu-repo/semantics/article
dc.identifier.DOI10.15388/NA.2018.1.1
dc.relation.publisherversionhttps://doi.org/10.15388/NA.2018.1.1
dc.type.versioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.contributor.affiliationUniversidade de Santiago de Compostela. Departamento de Estatística, Análise Matemática e Optimización
dc.description.peerreviewedSI


Files in this item

application/pdf
Name: 2018_nonlinear_ding_controllability.pdf
Size: 274.8 Kb
Format: PDF


Thumbnail

This item appears in the following Collection(s)

Show simple item record

© Vilnius University, 2018. This work is licensed under a Creative Commons Attribution 4.0 International License
Except where otherwise noted, this item's license is described as  © Vilnius University, 2018. This work is licensed under a Creative Commons Attribution 4.0 International License





Harvesters:Useful links:
Universidade de Santiago de Compostela | Teléfonos: +34 881 811 000 e +34 982 820 000 | Contact Us | Send Feedback